# SDR SWIA2017072543569

- Difficulty date: June 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 29,830 hours, 18,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL ROUND DENT FOUND ON THE SKIN AT STRINGER 23R, BS 265.  THE DENT WAS REPAIRED IAW REO. OPS CHECKED GOOD IAW AMM.
